# SDR YJ42006F00000

- Difficulty date: June 27, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N93SF
- Make and model: Beech B100
- Aircraft serial: BE13
- Engine: Garrtt TPE3316
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230790001
- Condition: Slipped
- Location: Rt Engine
- Part time: 322 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A CHECKRIDE, THE CHIEF PILOT SHUTDOWN THE RT ENGINE IN FLIGHT.  WHEN ATTEMPTING RE-START, THE FUEL LEVER JAMMED IN THE CUTOFF POSITION.  THE CREW CONDUCTED A SUCCESSFUL, UNEVENTFUL, SINGLE ENGINE LANDING AT THE BASE AIRPORT.  UPON INVESTIGATION, THE TECHNICIAN DISCUSSED THE AFT SHROUD ON THE RT STARTER GENERATOR HAD SLIPPED AFT, BLOCKING THE LINKAGE THAT WAS IN CUTOFF.  THE SHROUD WAS REPOSITIONED, THE SHROUD CLAMP SECURED.  THE CUTOFF LINKAGE WAS THEN FOUND TO HAVE FREE AND NORMAL RANGE OF MOTION.  (K)
